We have reached peak idiocracy.
Health authorities in New Zealand have said they believe a 26-year-old man’s death is connected to a side effect from Pfizer’s COVID-19 vaccine.
A preliminary postmortem analysis indicated that the probable cause of the man’s death was myocarditis, which is a rare side effect of the vaccine that causes the heart muscle wall to become inflamed, according to Bloomberg.
“With the current available information, the Board has considered that the myocarditis was probably due to vaccination in this individual,” a statement from New Zealand’s COVID-19 Vaccine Independent Safety Monitoring Board said of the man, who died within two weeks of receiving his first Pfizer vaccine, per Bloomberg.
The statement noted that “Covid-19 infection can itself be a cause of myocarditis” and said “it remains safer to be vaccinated than to be infected with the virus.”
h/t Flying Poptart